# SDR ABXA9900075

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ftg
- Part number: 3917624511
- Condition: Cracked
- Location: Aft Press Blkhd
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT PRESSURE BULKHEAD DOOR JAMB FITTING CRACKED BETWEEN 1ST AND 2ND RADIALS.  REPLACED FITTING IAW DC9 SRM 51-30-02.
